Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Help, please, Doctors. Effexor and ?? question

Posted by Judy on June 13, 1999, at 10:03:50

In reply to Re: Help, please, Doctors. Effexor and ?? question, posted by saintjames on June 13, 1999, at 4:41:02


Effexor and Remeron is the combo my doctor has suggested I try next. I am currently taking Nardil which works wonderfully for my depression, but the side effects are attrocious.

Do you feel any sedation from the E/R combo? Sexual dysfunction? Any anxiety/panic symptoms? Can you sleep at night? Did you have any trouble starting Effexor before working up to your high dosage?

Your answers might help me make my decision. Thanks in advance for any advice you can provide.





Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Judy thread:7271